# SDR CALA2022011400135

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A300*
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5323352620000
- Condition: Cracked
- Location: Lh Fr 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR35 ROTO PROBE AT STGR 30 FASTENER HOLES FOUND THE BOTTOM AF T HOLE CRACKED ACCOMPLISHED BY VTMAE EMP V935774 ON OR BEFORE JUNE 20, OF ECRA5310-07963 2022, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION PERFORMED INTERIM REPAIR TO LH FR35 STGR 30 FASTENER HOLES 1 AND 2 IN ACCORDANCE WITH EC/RA 5310-07963. WORK ADD EMP:V935774 OK TO DIP PER ECRA 5310-07963. ON OR BEFORE JUNE 20, 2022, TOMC-APPROVAL FROM SC1ELBYC COMMENT PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA / 5310-07963. REVIEWED QC REVIEWED T/A: 20JUN22................VD/U353583 RECORDS UPDATE............VD
